# SDR UPS97223106

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 2810 · Fuel Storage
- Part: Strap
- Condition: Cracked
- Location: Nr 2 Fuel Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, CRACK ON STRAP AT BBL '0' AT ROOF OF NR 2 FUEL TANK CENTER SECTION AFT WALL.  REPAIRED IAW SRM 51-40-4.
